MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACQUIRE? S; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION ACQUIRE? S; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number M00555640
Medical Device Problem Codes Difficult to Advance (2920); Device Contamination with Chemical or Other Material (2944); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h3: the device was returned for analysis; however, the investigation is still in progress.A supplemental report will be submitted when the investigation is complete or if additional relevant information becomes available.Block h6: device code a180104 is being used to capture the reportable event of device foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific that an acquire? s was intended to be used on a procedure performed on (b)(6) 2026.During the procedure, it was reported that the stylet could not pass because it interfered with what appeared to be a foreign object.The event occurred outside the patient.The procedure was completed with another device of the same model.There were no adverse events reported for the patient during or following the procedure as a result of this event.

Brand Name
ACQUIRE? S
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25256618
Report Number3005099803-2026-02033
Device Sequence Number5496151
Product Code ODG
UDI-Device Identifier00191506030742
UDI-Public(01)00191506030742(17)281029(10)38021198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K223616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00555640
Device Catalogue NumberM00555640
Device Lot Number0038021198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown